Some results from a Mellin transform expansion for the heat kernel
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
20/05/2014
20/05/2014
01/06/1989
|
Formato |
1226-1229 |
Identificador |
http://dx.doi.org/10.1063/1.528348 Journal of Mathematical Physics. Woodbury: Amer Inst Physics, v. 30, n. 6, p. 1226-1229, 1989. 0022-2488 http://hdl.handle.net/11449/38841 10.1063/1.528348 WOS:A1989U735900005 WOSA1989U735900005.pdf |
Idioma(s) |
eng |
Publicador |
American Institute of Physics (AIP) |
Relação |
Journal of Mathematical Physics |
Direitos |
closedAccess |
Tipo |
info:eu-repo/semantics/article |